# SDR SWAA2023031613875

- Difficulty date: March 8, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 18,978 hours, 9,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY LIGHTS INOP<[01] REMOVED REPLACED AND OPS CHECKED FWD ENTRY BATTERY PACK PER AMM 33-511-06.;[02] REMOVED REPLACED AND OPS CHECKED FWD ENTRY EMERGENCY LIGHT BATTERY PER AMM 33-51-06;[03] C/W INSPECTION
